Free Access
Issue
Math. Model. Nat. Phenom.
Volume 7, Number 3, 2012
Epidemiology
Page(s) 168 - 185
DOI https://doi.org/10.1051/mmnp/20127311
Published online 06 June 2012
  1. Adimurthi, S. Mishra, G.-D. Veerappa Gowda. Explicit Hopf-Lax type formulas for Hamilton-Jacobi equations and conservation laws with discontinuous coefficients. J. Differential Equations, 241 (2007), No. 1, 1–31. [CrossRef] [MathSciNet]
  2. G. Aguilar, L. Lévi, M. Madaune-Tort. Nonlinear multidimensional parabolic-hyperbolic equations. Proceedings of the 2006 International Conference in honor of Jacqueline Fleckinger, Electron. J. Differ. Equ. Conf., 16 (2007), 15–28.
  3. A. Ambrosetti, A. Malchiodi. Nonlinear analysis and semilinear elliptic problems. Cambridge University Press, Cambridge, 2007.
  4. B. Andreianov, K. H. Karlsen, N. H. Risebro. A theory of L1-dissipative solvers for scalar conservation laws with discontinuous flux. Arch. Ration. Mech. Anal., 201 (2011), No. 1, 27–86. [CrossRef] [MathSciNet]
  5. A. Bardonnet, V. Bolliet, V. Belon. Recruitment abundance estimation : Role of glass eel (anguilla anguilla l.) response to light. Journal of Experimental Marine Biology and Ecology, 321 (2005), No. 2, 181–190. [CrossRef]
  6. C. Bardos. Problèmes aux limites pour les équations aux dérivées partielles du premier ordre à coefficients réels ; théorèmes d’approximation ; application à l’équation de transport. Ann. Sci. École Norm. Sup., 3 (1970), 185–233.
  7. M. Bendahmane, K. H. Karlsen. Anisotropic doubly nonlinear degenerate parabolic equations. Proceedings of ENUMATH 2005 : Numerical mathematics and advanced applications, Springer, (2006), 381–386.
  8. S. Berres, R. Bürger, H. Frid. Neumann problems for quasi-linear parabolic systems modeling polydisperse suspensions. SIAM J. Math. Anal., 38 (2006), No. 2, 557–573. [CrossRef] [MathSciNet]
  9. V. Bolliet, P. Lambert, J. Rives, A. Bardonnet. Rhythmic swimming activity in anguilla anguilla glass eels : Synchronisation to water current reversal under laboratory conditions. Journal of Experimental Marine Biology and Ecology, 344 (2007), No. 1, 54–66. [CrossRef]
  10. J. Carrillo. Entropy solutions for nonlinear degenerate problems. Arch. Ration. Mech. Anal., 147 (1999), No. 4, 269–361. [CrossRef] [MathSciNet]
  11. G.-Q. Chen, K. H. Karlsen. L1-framework for continuous dependence and error estimates for quasilinear anisotropic degenerate parabolic equations. Trans. Amer. Math. Soc., 358 (2006), No. 3, 937–963. [CrossRef] [MathSciNet]
  12. G.-Q. Chen, B. Perthame. What is ... a kinetic solution for degenerate parabolic-hyperbolic equations ? Notices Amer. Math. Soc., 57 (2010), No. 6, 737–739. [MathSciNet]
  13. R. Dautray, J.-L. Lions. Analyse mathématique et calcul numérique pour les sciences et les techniques. Masson, 1988.
  14. M. de Casamajor, P. Prouzet, P. Lazure. Identification des flux de civelles (anguilla anguilla) à partir des relations d’allométrie en fonction des conditions hydrodynamiques de l’estuaire de l’Adour. Aquatic Living Resources, 13 (2001), No. 6, 411–420. [CrossRef] [EDP Sciences]
  15. J. Donea, A. Huerta, J.-P. Ponthot, A. Rodríguez-Ferra. Arbitrary Lagrangian- Eulerian methods in Encyclopedia of computational mechanics, Vol. 1. John Wiley & Sons Ltd., Chichester, 2004.
  16. J. Droniou. Non-coercive linear elliptic problems. Potential Anal., 17 (2002), No. 2, 181–203. [CrossRef] [MathSciNet]
  17. G. Gagneux, M. Madaune-Tort. Analyse mathématique de modèles non linéaires de l’ingénierie pétrolière, Springer-Verlag, Berlin, 1996.
  18. F. Gastaldi, A. Quarteroni, G. Sacchi Landriani. Coupling of two-dimensional hyperbolic and elliptic equations. Comput. Methods Appl. Mech. Engrg., 80 (1990), No. 1-3, 347–354. [CrossRef] [MathSciNet]
  19. F. Gastaldi, L. Gastaldi. On a domain decomposition for the transport equation : theory and finite element approximation. IMA J. Numer. Anal., 14 (1994), No. 1, 111–135. [CrossRef] [MathSciNet]
  20. D. Gilbarg, N.-S. Trudinger. Elliptic partial differential equations of second order. Springer-Verlag, Berlin, 2001.
  21. J. Jimenez, L. Lévi. A mathematical analysis for some class of hyperbolic-parabolic problems. Adv. Math. Sci. Appl., 20 (2010), No. 1, 51–75. [MathSciNet]
  22. S.-N. Kružkov. First order quasilinear equations with several independent variables. Mat. Sb. (N.S.), 81 (1970), No. 123, 228–255. [MathSciNet]
  23. J.-L. Lions. Quelques méthodes de résolution des problèmes aux limites non linéaires. Dunod, Paris, 1969.
  24. J.-L. Lions, E. Magenes. Problèmes aux limites non homogènes et applications I. Dunod, Paris, 1968.
  25. M. Odunlami. "GlassEel2D“. A software to simulate glass eel behavior in estuaries, University of Pau, https://redmine.univ-pau.fr/projects/glasseel2D, 2011.
  26. O. Pardo. Contribution à l’étude et à la modélisation d’un modèle de convection-diffusion dégénéré : application à l’étude du comportement migratoire des civelles dans l’estuaire de l’Adour. PhD thesis, Université de Pau, 2002.
  27. P. Prouzet and EELIAD partners. Personal communications. IFREMER and http://www.eeliad.com/, 2009-2012.
  28. P. Prouzet, M. Odunlami, E. Duquesne, A. Boussouar. Analysis and visualization of the glass eel behavior ( anguilla anguilla) in the adour estuary and estimate of its upstream migration speed. Aquatic Living Resources, 22 (2009), 525–534. [CrossRef] [EDP Sciences]
  29. J.-E. Roberts, J.-M. Thomas. Mixed and hybrid methods. In Handbook of numerical analysis II. North-Holland, Amsterdam, 1991.
  30. G. Vallet, P. Wittbold. On a stochastic first-order hyperbolic equation in a bounded domain. Infinite Dimensional Analysis QuantumProbability, 12 (2009), No. 4, 1–39. [CrossRef]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.